Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 683249, 9 pages
Research Article

Distributed Filter with Consensus Strategies for Sensor Networks

Faculty of Information, Zhejiang University, Hangzhou 310027, China

Received 12 August 2013; Accepted 28 August 2013

Academic Editor: Baocang Ding

Copyright © 2013 Xie Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xie Li, Huang Caimou, and Hu Haoji, “Distributed Filter with Consensus Strategies for Sensor Networks,” Journal of Applied Mathematics, vol. 2013, Article ID 683249, 9 pages, 2013. doi:10.1155/2013/683249